# SDR SWAA096584

- Difficulty date: October 14, 2009
- Submitted: October 16, 2009
- Operation: Air carrier
- Aircraft: N245WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32506
- Aircraft time: 12,452 hours, 7,410 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Track
- Part number: 81000
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED HC1 CHECK, FOUND LT EEPLS TRACK CRACKED AT ROW 11.  REMOVED AND REPLACED EEPLS PER MM.
